Header menu link for other important links
Branched Hamiltonians for a Class of Velocity Dependent Potentials
, , Tummuru T.R., Semorádová I., Znojil M.
Published in Institute of Physics Publishing
Volume: 839
Issue: 1
Hamiltonians that are multivalued functions of momenta are of topical interest since they correspond to the Lagrangians containing higher-degree time derivatives. Incidentally, such classes of branched Hamiltonians lead to certain not too well understood ambiguities in the procedure of the quantization. Within this framework we pick up a model which samples the latter ambiguities and which, simultaneously, turns out to be amenable to a transparent analytic and perturbative treatment. © Published under licence by IOP Publishing Ltd.
About the journal
Published in Institute of Physics Publishing
Open Access
Impact factor